YB
BannerBanner

Starting again.

Author
extreme1
New Member
  • Total Posts : 4
  • Reward points: 2218
  • Joined: 2005/08/04 12:20:35
  • Status: offline
2005/08/04 12:33:54 (permalink)
0

Starting again.

Hi folks,

I've been away from gear for around 10 months due to a few problems (financial, girlfriend, the usual) and have just started again, with a really small course.
I got hold of some d'bol blue hearts (10mg each) and am having just two shots of deca a week.
I have suffered with the classic moon face syndrome in the past and want to avoid this at all costs, so although want to stick on some size, am a unsure what would be good to add to this course. Any advice would be much appreciated.
#1

6 Replies Related Threads

    Medichecks
    POWERHOUSE585
    Pro-Member
    • Total Posts : 6784
    • Reward points: 4431
    • Joined: 2003/06/11 18:19:09
    • Location: uk
    • Status: offline
    RE: Starting again. 2005/08/04 13:27:36 (permalink)
    0
    would do well using proviron @25-50mg ed
    this will help with water retention bro
    #2
    extreme1
    New Member
    • Total Posts : 4
    • Reward points: 2218
    • Joined: 2005/08/04 12:20:35
    • Status: offline
    RE: Starting again. 2005/08/04 13:38:42 (permalink)
    0
    Thanks a lot man, appreciated.
    #3
    Fina
    Pro-Member
    • Total Posts : 2857
    • Reward points: 9554
    • Joined: 2004/08/18 20:20:17
    • Status: offline
    RE: Starting again. 2005/08/04 14:42:15 (permalink)
    0
    didnt pick the best cycle then did ya if you dont like the bloat
    but yea proviron works well, or arimidex otherwise
    #4
    extreme1
    New Member
    • Total Posts : 4
    • Reward points: 2218
    • Joined: 2005/08/04 12:20:35
    • Status: offline
    RE: Starting again. 2005/08/04 14:56:21 (permalink)
    0
    Never had too much of a problem with bloating off orals before. Are orals normally known for bloating? This is the first time I've cycled with them for well over 18 months, and I've not used these blue hearts before so not sure what to expect.
    I remember my last cycle I had bad moon chops off the Sust and Ganabol made me a moody bastard.
    #5
    Rockwell
    Pro-Member
    • Total Posts : 1198
    • Reward points: 4923
    • Joined: 2003/08/13 21:17:36
    • Location: USA
    • Status: offline
    RE: Starting again. 2005/08/04 15:12:45 (permalink)
    0
    anything that aromatizes to estrogen will be likely to give you moon face. The dbol should do this less so than the sust did, but stopping aromatization is the key, hence the proviron or arimidex suggestions above.
    #6
    extreme1
    New Member
    • Total Posts : 4
    • Reward points: 2218
    • Joined: 2005/08/04 12:20:35
    • Status: offline
    RE: Starting again. 2005/08/04 15:17:21 (permalink)
    0
    Will see which of those I can get hold of quickest then, cheers for the help guys.
    Should have researched this before embarking on my course, but was a bit eager to get started.
    #7
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5